Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 425, NWS Louisville, KY

July 19, 20125 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 19, 2012, 9:07 PM CDT for 5 counties in Kentucky. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2012, 9:07 PM CDT (02:07 UTC)
Expired
Jul 19, 2012, 9:50 PM CDT
In force
43 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Adair County, KY, Clinton County, KY, Cumberland County, KY, Metcalfe County, KY, Monroe County, KY

The radar

The Nashville radar (KOHX), 131 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 9:15 PM CDTTSTM WND DMG4 E Flippin, KYA TREE FELL ACROSS FLIPPIN LAMB ROAD EAST OF FLIPPIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 2:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2853 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

172 
WUUS53 KLMK 200207
SVRLMK
KYC001-053-057-169-171-200250-
/O.NEW.KLMK.SV.W.0425.120720T0207Z-120720T0250Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
907 PM CDT THU JUL 19 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
  CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
  CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
  MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 950 PM CDT

* AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  A GUST FRONT AHEAD OF THE STORMS EXTENDED    
  FROM AMANDAVILLE TO HARLAN CROSSROADS...MOVING SOUTHEAST AT 35     
  MPH. SEVERE STORMS WERE BEHIND THE GUST FRONT FROM EDMONTON TO THE 
  WESTERN TIP OF MONROE COUNTY. PENNY SIZE HAIL MAY ALSO ACCOMPANY   
  THESE DAMAGING WINDS.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  TOMPKINSVILLE...
  BURKESVILLE...
  ALBANY...
  MODOC AND LITTRELL...
  WAGO AND SEVENTY SIX...
  UPCHURCH AND SNOW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIDESPREAD WIND DAMAGE IS EXPECTED. WINDS MAY KNOCK DOWN TREES AND
POWER LINES...AND DAMAGE BUILDINGS AND HOMES. TAKE COVER NOW!

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.

&&

LAT...LON 3662 8516 3662 8536 3663 8597 3701 8546
      3691 8526 3690 8528 3685 8523 3686 8521
      3688 8524 3676 8500 3670 8502 3668 8500
      3661 8499
TIME...MOT...LOC 0206Z 297DEG 32KT 3688 8519 3660 8565
WIND...HAIL 70MPH 0.75IN

$$

13
2 follow-up statements
849 
WWUS53 KLMK 200232
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1032 PM EDT THU JUL 19 2012

KYC001-169-200242-
/O.CAN.KLMK.SV.W.0425.000000T0000Z-120720T0250Z/
METCALFE KY-ADAIR KY-
932 PM CDT THU JUL 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ADAIR AND
SOUTHERN METCALFE COUNTIES IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING MOVED OUT OF THE AREA.

REPORT SEVERE WEATHER TO TELEVISION MEDIA OR POST YOUR REPORT TO THE 
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE OR TWITTER.

LAT...LON 3663 8597 3674 8582 3673 8549 3693 8530
      3691 8526 3690 8528 3685 8524 3686 8521
      3687 8522 3676 8500 3670 8502 3668 8500
      3661 8499 3661 8500
TIME...MOT...LOC 0232Z 297DEG 32KT 3688 8524 3663 8547
          3666 8587

$$

KYC053-057-171-200250-
/O.CON.KLMK.SV.W.0425.000000T0000Z-120720T0250Z/
MONROE KY-CUMBERLAND KY-CLINTON KY-
932 PM CDT THU JUL 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 950 PM CDT
FOR CLINTON...CUMBERLAND AND SOUTHERN MONROE COUNTIES...

AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED FROM 
AMANDAVILLE TO VERNON TO AKERSVILLE...MOVING SOUTHEAST AT 35 MPH. 
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  TOMPKINSVILLE...
  BURKESVILLE...
  ALBANY...
  WILLIS CREEK AND PEYTONSBURG...
  WAGO AND SNOW...
  CARTWRIGHT AND NORA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO TELEVISION MEDIA OR POST YOUR REPORT TO THE 
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE OR TWITTER.

&&

LAT...LON 3663 8597 3674 8582 3673 8549 3693 8530
      3691 8526 3690 8528 3685 8524 3686 8521
      3687 8522 3676 8500 3670 8502 3668 8500
      3661 8499 3661 8500
TIME...MOT...LOC 0232Z 297DEG 32KT 3688 8524 3663 8547
          3666 8587
WIND...HAIL 60MPH 0.75IN

$$

13
519 
WWUS53 KLMK 200249
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
949 PM CDT THU JUL 19 2012

KYC053-057-171-200259-
/O.EXP.KLMK.SV.W.0425.000000T0000Z-120720T0250Z/
MONROE KY-CUMBERLAND KY-CLINTON KY-
949 PM CDT THU JUL 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR CLINTON...CUMBERLAND AND
SOUTHERN MONROE COUNTIES WILL EXPIRE AT 950 PM CDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED SLIGHTLY AND ARE 
NO LONGER SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE 
ARE PRODUCING HEAVY RAIN...DANGEROUS LIGHTNING...SMALL HAIL...AND 
WIND GUSTS TO 50 MPH.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE OR TWITTER.

LAT...LON 3663 8597 3674 8582 3673 8549 3693 8530
      3691 8526 3690 8528 3685 8524 3686 8521
      3687 8522 3676 8500 3670 8502 3668 8500
      3661 8499 3661 8500
TIME...MOT...LOC 0249Z 297DEG 32KT 3681 8507 3656 8530
          3659 8570

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 8:15 PM CDT, 52 minutes earlier.

Area forecast discussion, Jul 19, 8:15 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
915 PM EDT THU JUL 19 2012

.Forecast Update...
Issued at 815 PM EDT Thu Jul 19 2012

Strong and severe storms are ongoing across the CWA ahead of a
surface low over central IN and an upper level disturbance moving
into the Ohio Valley. Separate clusters of forward propagating
storms have congealed into a line across south central Kentucky and
will continue to move southeast through the next few hours. Upstream
additional scattered storms are developing along the cold front
extending from the surface low. Will leave the watch in place for
the entire area to account for these storms, however will reduce
coverage from northwest to southeast over the next several hours.
Numerous reports of wind and lightning damage have been taken and
will continue across south central Kentucky where airmass has been
virtually untouched to this point.

With impulse still to the northwest and moist atmosphere still in
place, expect at least scattered coverage through the overnight.
Severe threat should diminish over the next few hours. Severe
T-storm watch is set to expire at 11 PM EDT. Coverage will increase
again, especially east of I-65 tomorrow ahead of the cold frontal
passage.

&&

.Short Term (Tonight - Friday Night)...
Issued at 320 PM EDT Thu Jul 19 2012

...Strong to Severe Storms Expected this Evening...

Storms have been slow to develop this afternoon with a slight cap in
place over most of the area.  However, one area that we have seen
some activity in is over portions of the Bluegrass and north central
KY where strong to marginally severe storms have been widely
scattered this afternoon.  We've had one report of 61 mph winds at
the Clark Co mesonet this afternoon.  This area had better lift due
to an upper level shortwave moving across central IN/OH today.  The
rest of our area has been inhibited by the cap and lack of trigger
so far.

This evening will be more favorable for a period of more widespread
strong to severe storms from about 7pm to 2am EDT.  We're already
starting to see more storms break the cap over north central KY east
of I-65 as of 3pm EDT.  Also, energy from the main upper level
trough will dive south this evening helping to produce numerous
showers and storms over the area.  Several sfc boundaries exist to
focus convection ahead of the main sfc front which extend SW from
the sfc low over central Illinois to southwest MO.  The low and sfc
front will move east overnight with the sfc front crossing the area
sometime tomorrow morning.  Some models indicate it may stall some
where over south central/east central KY tomorrow afternoon giving
southern and eastern portions of KY possibly another chance of
storms although probably not quite as strong. Convection should
clear the entire area sometime Fri night.

Strong to severe storms this evening will contain damaging winds as
the main threat.  With plenty of CAPE, severe hail will also be a
threat.  If a storm can latch onto a boundary, rotation or an isld
tornado could be possible but not likely.

With heat indices reaching criteria over most of the advisory area,
will leave in place for now.  Probably will cancel that early if
convection becomes more widespread.

Temps tonight will be in the lower 70s with highs tomorrow in the
mid 80s to around 90.  Lows Fri night will be in the upper 60s to
lower 70s.

.Long Term (Saturday through Thursday)...
Issued at 300 PM EDT Thu Jul 19 2012

Main trough axis should be off to our southeast Saturday morning.
With that shift, airmass should be drier over us. Expect troughiness
to be to our east most of this period, but it will weaken as a ridge
builds into the lower Mississippi River Valley. Thus expect after a
near normal start to temperatures Saturday, we will see a steady
rise after that. After a dry weekend, we should start seeing
isolated coverage again Monday afternoon and then scattered storms
the rest of the week. Heat indices look to get close to the advisory
level by midweek.

&&

.Aviation (18Z TAF Issuance)...
Issued at 720 PM EDT Thu Jul 19 2012

Organized clusters of strong to severe storms are ongoing across the
TAF sites. Numerous thunderstorms will continue through the evening
ahead of an approaching cold front and upper level disturbance. Any
thunderstorm that hits a terminal will have potential to be briefly
severe with gusts over 50 knots, 1/4SM visibility and excessive
cloud to ground lightning. Especially over the next few hours at all
TAF sites. Surface winds will be variable and gusty this evening
with outflow boundaries all over the place. Thereafter, a general
WSW flow between 5 to 10 mph will take over. Cold front will
gradually slide through the area during the day tomorrow with
scattered to numerous storms developing along and east of I-65 ahead
of the front.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Update...........BJS
Short Term.......AMS
Long Term........RJS
Aviation.........BJS
Hazardous weather outlook, Jul 19, 8:08 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
908 PM EDT THU JUL 19 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-210415-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
908 PM EDT THU JUL 19 2012 /808 PM CDT THU JUL 19 2012/

...SEVERE THUNDERSTORM WATCH 495 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NUMEROUS THUNDERSTORMS ARE OCCURRING THIS EVENING AHEAD OF A MID
LEVEL DISTURBANCE AND ASSOCIATED SURFACE LOW. STRONG AND SEVERE
STORMS ARE ANTICIPATED WITH TORRENTIAL RAINFALL... EXCESSIVE CLOUD
TO GROUND LIGHTNING...AND DAMAGING WINDS BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED FRIDAY AND FRIDAY
EVENING AS A WEAK COOL FRONT AND UPPER TROUGH CROSS THE REGION. THE
MAIN THREATS WITH THESE STORMS WILL BE HEAVY RAIN...FREQUENT
LIGHTNING...AND GUSTY WINDS.

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON
MONDAY THROUGH TUESDAY. BRIEF HEAVY RAINFALL AND GUSTY WINDS WILL
BE THE MAIN THREAT WITH THESE STORMS. THUNDERSTORMS MAY INCREASE
IN COVERAGE ON WEDNESDAY AS A WEAK COOL FRONT APPROACHES FROM THE
NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF STRONG WINDS AND
VERY HEAVY RAIN TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

BJS/RJS

In the hours before

Local storm report, Jul 19, 8:30 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
930 PM EDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     4 SW FRANKLIN           36.69N  86.62W
07/19/2012  M62 MPH          SIMPSON            KY   MESONET

&&

EVENT NUMBER LMK1200852

EBW
Local storm report, Jul 19, 8:32 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
932 PM EDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND DMG     HODGENVILLE             37.57N  85.74W
07/19/2012                   LARUE              KY   EMERGENCY MNGR

            TREES DOWN ON HERBERT HOWELL ROAD AND CHARLIE RAGLAND
            ROAD...BOTH NEAR HODGENVILLE.

&&

EVENT NUMBER LMK1200853

EBW
Local storm report, Jul 19, 8:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
937 PM EDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     CAVE CITY               37.14N  85.96W
07/19/2012                   BARREN             KY   EMERGENCY MNGR

            TWO TREES FELL ACROSS ROADS NEAR CAVE CITY IN BARREN
            COUNTY

&&

EVENT NUMBER LMK1200854

JSD
Local storm report, Jul 19, 8:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
946 PM EDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TSTM WND DMG     9 W CAMPBELLSVILLE      37.35N  85.51W
07/19/2012                   GREEN              KY   EMERGENCY MNGR

            A TREE FELL ACROSS SOCIAL BAND ROAD 9 MILES WEST OF
            CAMPBELLSVILLE.

&&

EVENT NUMBER LMK1200855

JSD
Local storm report, Jul 19, 8:53 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
953 PM EDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     SKYLIGHT                38.43N  85.53W
07/19/2012                   OLDHAM             KY   LAW ENFORCEMENT

            MULTIPLE TREES DOWN NEAR HIGHWAY 1694

&&

EVENT NUMBER LMK1200856

EBW
Local storm report, Jul 19, 8:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
957 PM EDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     HARRODSBURG             37.77N  84.85W
07/19/2012                   MERCER             KY   EMERGENCY MNGR

            A TREE FELL ACROSS A POWER LINE ON BUBBLE LINK DRIVE.
            AT ANOTHER LOCATION IN HARRODSBURG...A LARGE BRANCH FELL
            ACROSS A POWER LINE.

&&

EVENT NUMBER LMK1200857

JSD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:06 PM CDTSevere Thunderstorm WarningLMKGrayson29 min
Jul 19, 7:13 PM CDTSevere Thunderstorm WarningLMKMeade32 min
Jul 19, 7:14 PM CDTSevere Thunderstorm WarningLMKEdmonson, Warren46 min
Jul 19, 7:17 PM CDTTornado WarningLMKEdmonson18 min
Jul 19, 7:20 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren30 min
Jul 19, 7:21 PM CDTSevere Thunderstorm WarningLMKFayette, Garrard, Jessamine, Madison44 min
Jul 19, 7:26 PM CDTSevere Thunderstorm WarningLMKGreen, Hart44 min
Jul 19, 7:28 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson32 min
Jul 19, 7:34 PM CDTSevere Thunderstorm WarningLMKGrayson, Hardin, Hart46 min
Jul 19, 7:37 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Meade38 min
Jul 19, 7:37 PM CDTSevere Thunderstorm WarningLMKAdair, Boyle, Casey, Garrard, Green, Larue and 3 more58 min
Jul 19, 7:40 PM CDTSpecial Weather StatementLMKHart30 min
Jul 19, 7:44 PM CDTSevere Thunderstorm WarningLMKHardin41 min
Jul 19, 7:49 PM CDTSevere Thunderstorm WarningLMKEdmonson, Simpson, Warren41 min
Jul 19, 7:59 PM CDTSevere Thunderstorm WarningLMKHardin, Larue31 min
Jul 19, 8:05 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Hart, Metcalfe, Monroe, Simpson and 1 more45 min
Jul 19, 8:26 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Metcalfe, Russell49 min
Jul 19, 8:30 PM CDTSevere Thunderstorm WarningLMKSimpson20 min
Jul 19, 8:41 PM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe29 min
Jul 19, 9:13 PM CDTSevere Thunderstorm WarningLMKAdair, Russell32 min
Jul 19, 9:24 PM CDTSpecial Weather StatementLMKHancock31 min
Jul 19, 9:45 PM CDTSpecial Weather StatementLMKLogan30 min
Jul 19, 9:52 PM CDTSpecial Weather StatementLMKClinton28 min
Jul 19, 10:08 PM CDTSpecial Weather StatementLMKAllen27 min
Jul 19, 10:45 PM CDTAreal Flood AdvisoryLMKLogan, Warren3 hr
Jul 19, 10:48 PM CDTSpecial Weather StatementLMKOhio32 min
Jul 19, 10:56 PM CDTSpecial Weather StatementLMKSimpson29 min
Jul 19, 11:18 PM CDTSpecial Weather StatementLMKOhio27 min
Jul 19, 11:21 PM CDTAreal Flood AdvisoryLMKLogan, Simpson3 hr
Jul 20, 2:37 PM CDTSpecial Weather StatementLMKAllen28 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.